# SDR UALA2010110904164

- Difficulty date: October 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 38,463 hours, 10,031 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 280
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO AUDIO SELECT PANEL, ALL LIGHTS INOPERATIVE.  REPLACED FIRST OFFICER'S SELECTOR PANEL.
